# SDR YYFA200800003

- Difficulty date: September 22, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N905TA
- Make and model: Doug DC-9-82
- Aircraft serial: 49905
- Aircraft time: 46,222 hours, 28,236 cycles
- Engine: Pwa JT8D219
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Part number: 6224096002
- Part serial: 3960
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

AIRCRAFT RETURNED TO THE GATE DUE TO P/A SYSTEM INOPERATIVE.
